On the calculation of absolute spectral densities

Smith, SC and Jeffrey, SJ (1996) On the calculation of absolute spectral densities. Journal of Chemical Physics, 105 10: 4055-4064. doi:10.1063/1.472278

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ248805_OA.pdf Full text (open access) application/pdf 558.82KB 0

Author Smith, SC
Jeffrey, SJ
Title On the calculation of absolute spectral densities
Journal name Journal of Chemical Physics   Check publisher's open access policy
ISSN 0021-9606
Publication date 1996-09
Sub-type Article (original research)
DOI 10.1063/1.472278
Open Access Status File (Publisher version)
Volume 105
Issue 10
Start page 4055
End page 4064
Total pages 10
Language eng
Keyword Transition-State Theory
Unimolecular Reaction Dynamics
Microcanonical Rate Constants
Polynomial Expansion
Dissociation Threshold
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 10:43:06 EST by System User on behalf of Learning and Research Services (UQ Library)